# SDR F3LA200800425

- Difficulty date: July 7, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 15,771 hours, 8,171 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, FLOOR PANEL 262FF HAS CORROSION ON SURFACE. MAINT REMOVED AND REPLACED FLOOR PANEL 262FF IAW AMM 53-42-12-400-002. UPON COMPLETION OF THE REPAIR, INSPECTED AND FOUND ACCEPTABLE. (B)
